# SDR REXA201100217

- Difficulty date: April 11, 2011
- Submitted: April 13, 2011
- Operation: Air carrier
- Aircraft: N8869B
- Make and model: Cndair CL6002B19
- Aircraft serial: 7869
- Aircraft time: 17,514 hours, 14,926 cycles
- System (JASC): 5411 · Nacelle/Pylon, Frame/Spar/Rib
- Part: Spar
- Part number: 601R37019
- Condition: Chafed
- Location: Pylon
- Part time: 17,514 hours, 14,926 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT MEMBER OF PYLON SPAR ASSEMBLY FWD ENGINE MOUNT AT FS 625.3, NR 2 ENGINE CHAFED:  UPPER FORWARD CORNER .2" LONG X .25" WIDE X 0.011" DEEP, FWD FACE 0.15" LONG X 0.23" WIDE X 0.004" DEEP, FWD SIDE FLANGE OF BUSHING 0.10" LONG X 0.002" WIDE X 0.002" DEEP, AFT FACE 0.10" LONG X 0.05" WIDE X 0.002" DEEP.  REPAIRED IAW BOMBARDIER REO 601R-54-51-103.
